×

zbMATH — the first resource for mathematics

Varieties of modules of \(F\)-sheaves. (English. Russian original) Zbl 0665.12013
Funct. Anal. Appl. 21, No. 1-3, 107-122 (1987); translation from Funkts. Anal. Prilozh. 21, No. 2, 23-41 (1987).
This article is the first in a series of papers aiming to prove a part of the Langlands conjecture for \(\mathrm{GL}(2)\) over a global field \(k\) of characteristic \(p>0.\) More precisely, one wants to construct a map \(\Sigma_ 2\to \Sigma_ 1\) where: \(\Sigma_ 1\) is the set of irreducible 2-dimensional representations over \({\overline{\mathbb Q}}_{\ell}\) \((\ell \neq p)\) of the Weyl group of \(k\), continuous in the \(\ell\)-adic topology and with finitely many branching points, and \(\Sigma_ 2\) is the set of irreducible representations of \(\mathrm{GL}(2)\) over the adeles of \(k\) in the space of \({\overline {\mathbb Q}}_{\ell}\)-valued parabolic forms. One of the main methods in order to do this is to study the geometry of the moduli space of \(F\)-modules of rank 2. The paper under review deals precisely with this study.
Reviewer: L.Bădescu

MSC:
11R39 Langlands-Weil conjectures, nonabelian class field theory
14D20 Algebraic moduli problems, moduli of vector bundles
11F70 Representation-theoretic methods; automorphic representations over local and global fields
22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. M. Gel’fand, M. I. Graev, and I. I. Pyatetskii-Shapiro, Representation Theory and Automorphic Functions [in Russian], Nauka, Moscow (1966).
[2] V. G. Drinfel’d, ”The proof of Langlands’ global conjecture for GL(2) over a functional field,” Funkts. Anal. Ego Prilozhen.,11, No. 3, 74-75 (1977). · Zbl 0372.73084 · doi:10.1007/BF01135545
[3] V. G. Drinfel’d, ”On commutative subrings of some noncommutative rings,” Funkts. Anal. Ego Prilozhen.,11, No. 1, 11-14 (1977).
[4] V. G. Drinfel’d, ”Two-dimensional ?-adic representations of the Galois group of a global field of characteristic p and automorphic forms on GL(2),” in: Automorphic Functions and Number Theory II [in Russian], Zap. Nauchn. Semin. LOMI, Vol. 134 (1984), pp. 138-156. · Zbl 0585.12006
[5] V. G. Drinfel’d, ”Elliptic modules,” Mat. Sb.,94, No. 4, 594-627 (1974).
[6] V. G. Drinfel’d, ”Elliptic modules. II,” Mat. Sb.,102, No. 2, 182-194 (1977).
[7] D. Mumford, Abelian Varieties [Russian translation], Mir, Moscow (1971). · Zbl 0222.14023
[8] J.-P. Sérre, Algebraic Groups and Class Fields [Russian translation], Mir, Moscow (1968).
[9] G. W. Anderson, ”t-Motives,” Duke Math. J.,53, No. 2, 457-502 (1986). · Zbl 0679.14001 · doi:10.1215/S0012-7094-86-05328-7
[10] L. Carlitz, ”On certain functions connected with polynomials in a Galois field,” Duke Math. J.,1, 137-168 (1935). · Zbl 0012.04904 · doi:10.1215/S0012-7094-35-00114-4
[11] V. G. Drinfeld, ”Langlands’ conjecture for GL(2) over functional fields,” in: Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Part 2, Helsinki (1980), pp. 565-574.
[12] G. Harder and D. A. Kazhdan, ”Automorphic forms on GL2 over function fields (after V. G. Drinfeld),” in: Proceedings of Symposia in Pure Mathematics, Vol. 33, Part 2, Am. Math. Soc., Providence (1979), pp. 357-379. · Zbl 0442.12011
[13] D. A. Kazhdan, ”An introduction to Drinfeld’s ?Shtuka?,” in: Proceedings of Symposia in Pure Mathematics, Vol. 33, Part 2, Am. Math. Soc., Providence (1979), pp. 347-356. · Zbl 0411.12007
[14] G. Laumon, ”Sur les constantes des équations fonctionnelles pour les fonctions L associées aux représentations ?-adiques (en égale caractéristique), I,” Preprint IHES/M/83/79, Bures-sur-Yvette (1983).
[15] G. Laumon, ”Sur les constantes des équations fonctionnelles pour les fonctions L associées aux représentations ?-adiques (en égale caractéristique), II,” Preprint IHES/M/84/13, Bures-sur-Yvette (1984).
[16] R. P. Langlands, ”Modular forms and ?-adic representations,” in: Lecture Notes in Math, Vol. 349, Springer-Verlag (1973), pp. 361-500. · Zbl 0279.14007
[17] D. Mumford, ”An algebrogeometric construction of commuting operators and of solutions to the Toda lattice equation, Kortewegde Vries equation and relation nonlinear equations,” in: Proceedings of the International Symposium on Algebraic Geometry (Kyoto, 1977), Kinokuniya, Tokyo (1977), pp. 115-153.
[18] D. Mumford, Geometric Invariant Theory, Springer-Verlag (1965). · Zbl 0147.39304
[19] U. Stuhler, ”p-Adic homogeneous spaces and moduli problems,” Preprint, Universität-Gesamthochschule, Wuppertal (1985). · Zbl 0631.14034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.